# SDR DALA2021121607808

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 87,079 hours, 39,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 10DEF EMERGENCY LIGHT HOUSING DAMAGED. CORRECTIVE ACTION:REPLACED HOUSING IAW A320 CMM 25-23-51. OPS CKS GOOD. (8230250)
